# SDR SWIA200616116

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 5,253 hours, 4,773 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 STATUS MSG IN FLIGHT.  REPLACED STAB STRIM ENGAGE PANEL.  OPERATIONAL CHECK GOOD.
